Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 273830, 9 pages
http://dx.doi.org/10.1155/2015/273830
Research Article

Approximate Method for Solving the Linear Fuzzy Delay Differential Equations

Department of Applied Mathematics, Bharathiar University, Coimbatore 641 046, India

Received 7 September 2015; Accepted 8 October 2015

Academic Editor: Carlo Bianca

Copyright © 2015 S. Narayanamoorthy and T. L. Yookesh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We propose an algorithm of the approximate method to solve linear fuzzy delay differential equations using Adomian decomposition method. The detailed algorithm of the approach is provided. The approximate solution is compared with the exact solution to confirm the validity and efficiency of the method to handle linear fuzzy delay differential equation. To show this proper features of this proposed method, numerical example is illustrated.